# SDR FDEA201201120137

- Difficulty date: January 12, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 41,465 hours, 29,683 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D221270005
- Part serial: DRG035
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 9,122 hours, 5,520 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, GEAR WOULD NOT RETRACT WITH EITHER POSITION.  DETECTION SYS HAD RED UNLOCK AND GREEN DOWN AND LOCKED INDICATIONS SIMULTANEOUSLY OTHER INDICATION SAME LAST FLIGHT.  BITE CHECKED PROXIMITY BOX, NO FAULTS NOTED.  REPLACED MLG BOGIE BEAM PITCH DAMPER IAW AMM 32-11-15-04-01.
